I take tramdol50mg,lyrica225mg2xaday tizanidine4mg tylenolwith cod#3 I have flue like system chills sweets nause dizzy,can any one help
First off, why do you take four different meds? Just asking. I have found that one medication helps me with all of the pain meds I need. I do take prozac for depression and I really think it helps with pain too. If you are planning on getting off of these meds, you should get with your doctor and make a plan to detox slowly. You cannot just stop taking meds that you have been on for 6-9yrs. Talk about feeling like you have the flu. If you stopped taking all of these at once, you would feel like you were going to die or worse. Please consult your doctor first. Then work from there. If he/she won't help go find a pain management doctor, they will work with you. Best of luck. kimmie1
You need to go to the health food store to get some herbal tea for the flu. As for all the other medications, Kimmy is 100% correct, you need treatment. Being on all those medications must be doing a number on your kidneys, liver, and nervous system. You are walking in life in a fog and do not know what it is like to live a normal life. Get on some Suboxone and this will clear drugs out of your system.
Start as soon as possible like is really good out there and you are missing out.
Please let us know when your system is clean, I am sure we all will love to hear that story... a sucess.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What would be a good pain med for my grandmas nee that they will give her and not have it be habbit?
Posted 30 Nov 2009 • 5 answers
Posted 13 Feb 2010 • 5 answers
Posted 23 Sep 2010 • 1 answer
Posted 21 Jul 2011 • 3 answers
Posted 9 Sep 2011 • 4 answers